# SDR 9621826307

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FIRST CLASS LEFT EMERGENCY FLOOR LIGHTS INOPERATIVE.  RECONNECTED WIRES, OPERATIONAL CHECK OK.
